MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 10X140MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 10X140MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Pain (1994); Osteolysis (2377)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: us257852, magnum trispike cup, 52odx46id, 916000.157446, m2a-magnum mod hd sz 46mm, 787180.139256, m2a-magnum 42-50 tpr insrt std, 445270.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product remains implanted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 01792, 0001825034 - 2020 - 01794, 0001825034 - 2020 - 02953.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.Medical records/radiographs identified the following: pain prior to revision.Osteolysis noted behind acetabular component.500 ml clear joint fluid sent for cultures.Extensive amount of pseudotumor membrane, removed.Osteolytic bone on anterior and posterior aspect of femur.Femoral component, porous ingrowth noted, solidly grown into place.No evidence of wear on head or acetabulum; however pseudomembrane between the ball and femoral component right at the level of the trunnion.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by patients¿ legal counsel that the patient underwent a right hip procedure.The patient was revised seven years later due to pain, metallosis and extensive pseudotumor formation.No additional information is available.

Brand Name
TPRLC 133 T1 PPS SO 10X140MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10349527
Report Number0001825034-2020-01793
Device Sequence Number2655673
Product Code KWA
UDI-Device Identifier00880304489684
UDI-Public00880304489684
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberN/A
Device Catalogue Number51-103100
Device Lot Number2624156
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;